• article • Previous Articles     Next Articles

STATE DERIVATIVE-FREE VARIABLE STRUCTURE MODEL REFERENCE ADAPTIVE CONTROL OF LINEAR PARABOLIC SYSTEMS

JIA Chaohua1, SHAO Zhi-Chao2   

  1. 1. School of Mathematics and Systems Science, Beihang University, Beijing 100191, China.; 2. Department of Applied Mathematics, School of Statistics, University of International Business and Economics,Beijing 100029, China.
  • Received:2012-07-23 Revised:2012-12-28 Online:2013-11-25 Published:2014-03-06
  • Supported by:

    This paper was partially supported by State Scholarship Fund of China under Grant No. 2010602510 from China Scholarship Council (CSC), the National Natural Science Foundation of China under Grant No. 11101082, the Program for Innovative Research Team in UIBE, the research foundation of University of International Business and Economics under Grant No. 7500010336, and the National Natural Science Foundation of China under Grant Nos. 10626002, 61374088 and 71371024.

JIA Chaohua, SHAO Zhi-Chao. STATE DERIVATIVE-FREE VARIABLE STRUCTURE MODEL REFERENCE ADAPTIVE CONTROL OF LINEAR PARABOLIC SYSTEMS[J]. Journal of Systems Science and Complexity, 2013, 26(6): 957-967.

The problem of constructing a model reference adaptive control law for an uncertain 1-dimensional parabolic system is considered in this article. The ontroller designed here involves only the plant state but no its derivatives. A priori bounds on the plant’s uncertain parameters are used to propose switching laws which serve as an adaptive mechanism. The exponential decay to zero of the state error with any prescribed rate is guaranteed by choosing a controller parameter correspondingly. Numerical studies are also presented to illustrate the applicability of the control law.
No related articles found!
Viewed
Full text


Abstract